# SDR SIMA20140111004

- Difficulty date: January 11, 2014
- Submitted: January 13, 2014
- Operation: Air carrier
- Aircraft: N633AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145148
- Aircraft time: 34,582 hours, 31,784 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF,  CABIN ALTITUDE BEGAN CLIMBING AT +2500 - +3000 FPM.  ATTEMPTED MANUAL MODE, INOPERATIVE.  PERFORMED A FUNCTIONAL CHECK OF AUTO & MANUAL IAW 21-31-00-700-801A & 21-31-00-700-802A.  OPS CHECKED GOOD.
